MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP. UMBILICAL CORD KIT; TRAY, SURGICAL

MEDLINE INDUSTRIES, LP. UMBILICAL CORD KIT; TRAY, SURGICAL
Model Number DYNDA2665
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
While placing umbilical lines on a premature infant with the standard umbilical line kit kept in the nicu.Md cut the cord down with the light blu scalpel and when md pressed the button to retract the needle back into the device, the scapel shot back at md (not the sharp part) and fell to the ground.Md was not struck by the scapel and no one was harmed, but the scapel certainly seems like it was broken in some way.Scalpel was disposed.There was no patient involved in this event.There was no harm to provider or patient.

Brand Name
UMBILICAL CORD KIT
Common Device Name
TRAY, SURGICAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP.
three lakes drive
northfield IL 60093
MDR Report Key15064635
Report Number15064635
Device Sequence Number12193197
Product Code LRP
UDI-Device Identifier10193489191899
UDI-Public(01)10193489191899(10)2022040490(17)230131
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
Report Date (Section F) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNDA2665
Device Catalogue NumberDYNDA2665
Device Lot Number202204090
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/15/2022